Uniqueness of Regular Solutions for a Class of Nonlinear Degenerating Hyperbolic Equations
Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 277
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1993_7_3-4_a9,
author = {R.I. Semerdjieva},
title = {Uniqueness of {Regular} {Solutions} for a {Class} of {Nonlinear} {Degenerating} {Hyperbolic} {Equations}},
journal = {Mathematica balkanica},
pages = {277},
year = {1993},
volume = {7},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a9/}
}
R.I. Semerdjieva. Uniqueness of Regular Solutions for a Class of Nonlinear Degenerating Hyperbolic Equations. Mathematica balkanica, Tome 7 (1993) no. 3-4, p. 277. http://geodesic.mathdoc.fr/item/MABA_1993_7_3-4_a9/